Alert archive / Florida / Special Weather Statements in 2025

Special Weather Statement, NWS Jacksonville, FL

March 10, 2025Flagler County, Florida

NWS Jacksonville, FL issued this special weather statement at Mar 10, 2025, 9:10 AM EDT for Flagler County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 10, 2025, 9:10 AM EDT (13:10 UTC)
Expired
Mar 10, 2025, 9:45 AM EDT
In force
35 min
Issued by
NWS Jacksonville, FL
Hail
0.00 in
Wind
50

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 126 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KNIP), launched 12:00Z, 1.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2025-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2025-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
249 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

468 
WWUS82 KJAX 101310
SPSJAX

Special Weather Statement
National Weather Service Jacksonville FL
910 AM EDT Mon Mar 10 2025
 
FLZ038-138-101345-
Coastal Flagler FL-Inland Flagler FL-
910 AM EDT Mon Mar 10 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL FLAGLER COUNTY THROUGH
945 AM EDT...

At 910 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palm Coast to 8 miles south of Bunnell.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Beverly Beach, Bunnell, Espanola, Flagler Beach, and Palm Coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2935 8115 2926 8142 2940 8142 2939 8146
      2944 8147 2961 8113 2952 8110
TIME...MOT...LOC 1310Z 242DEG 41KT 2953 8118 2935 8128 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Mar 10, 8:52 AM EDT, 18 minutes earlier.

Area forecast discussion, Mar 10, 8:52 AM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 AM EDT Mon Mar 10 2025

...New UPDATE...

.UPDATE...
Issued at 848 AM EDT Mon Mar 10 2025

Showers with strong thunderstorms will continue through the
morning for areas south of the I-10 corridor with conditions
expected to become more dispersed by the afternoon and evening
hours, with gusty southwesterly-westerly winds developing this
afternoon in association with the advancing frontal boundary.

&&

.NEAR TERM...
Issued at 231 AM EDT Mon Mar 10 2025

For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf

Total rainfall so far for the I-10 corridor to just north of the
FL/GA border ranged from 2 to 4 inches with some local 5 inch
rainfall per radar estimates at 5 inches in the Suwannee Valley so
far this morning. The ample Gulf moisture will continue to stream
into the region this morning.

The mid/upper level trough over central Mississippi will gradually
transition and shift eastward across SE Georgia today, exiting
off the GA coast this evening. The associated surface low currently
over the NE Gulf and Panhandle will move eastward the NE FL and
SE GA border this morning, and then shift offshore of South Carolina
by afternoon. The occluded front near the FL/GA border will progress
and march south across the rest of NE FL through the morning as
the low tracks east-northeast.

Numerous showers and some heavy downpours will continue during the
pre-dawn hours and early daylight hours this morning with most convection
residing south of a line from Ponte Vedra to Gainesville as activity
moves from west to east. Bulk of any precip will move east by late
morning, but mid to upper level system, scattered showers are expected
over southeast GA and portions of northeast FL north of I-10 in the
aftn with a post- frontal upper level trough swinging eastward. Cold
temps aloft of about -18 to -20C and sufficient wrap-around moisture
will result in some weak instability that could lead to some isolated
t-storms with small hail for parts of southeast GA. This should end
by the early evening. Cool max temps are shown over inland southeast
GA around 60, and lower 70s toward northeast FL before the cold
advection sets in earnest Monday night. Gustier winds expected
over northeast FL due to better mixing with gusts of about 25-30
mph expected.

For tonight, considerable cloudiness starting out during the evening
hours with most of the precip is well east of the area. Low clouds
likely remain but gradually clear out after midnight through the pre-
dawn hours Tuesday morning with cooler air filtering in on northwest
winds. Winds subside during the nocturnal hours inland but remain breezy
near the coast may remain for a time given the pressure gradient.
Low temperatures will drop into the 40s area wide.

&&

.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 231 AM EDT Mon Mar 10 2025

Dry high pressure builds into the area from the Gulf for Tuesday
and Wednesday, creating sunny skies and high daytime temperatures
in the low to mid 70s area wide Tuesday, warming into the upper
70s TO LOW 80S Wednesday. Overnight lows will be in the mid to
upper 40s with temperatures remaining slightly warmer along the
coast.

&&

.LONG TERM...
(Thursday through Sunday)
Issued at 231 AM EDT Mon Mar 10 2025

An upper level trough will make its way across the area Thursday
increasing cloud coverage and chances for precipitation over the
area to around 10% though conditions look to remain a little too
dry to produce much more than clouds. Low pressure builds in the
central plains Friday producing a cold front that will push into
the area towards the end of the forecast period. Daytime highs
will bounce between the mid 70s to mid 80s with overnight lows
warming into the 50s and 60s.

&&

.AVIATION...
(12Z TAFS)
Issued at 623 AM EDT Mon Mar 10 2025

Rounds of showers with a couple embedded thunderstorms will pass through
the TAF sites thru mid morning. Ceilings will continue to be in
the LIFR/IFR category thru 15z with MVFR visibilities with fog
and heavier downpours. South-southeast winds this morning will
shift to south-southwest by 15z this morning, with sustained
winds of 12-16 kt and gusts of about 20-25 kt developing between
15 to 18z. After 18z...a gradual improvement from west to east can
be expected. This will be delayed for KSSI as an upper low moves
across SE GA this afternoon with possible thunderstorm and
showers. Otherwise for FL TAF sites as the day progresses
conditions improve to MVFR mid afternoon then VFR towards 00Z and
thru the remaining TAF period. Winds will remain elevated out of
the northwest between 00z and 04z with some gusts to 15-22kts then
winds will taper during the overnight with clearing skies.

&&

.MARINE...
Issued at 231 AM EDT Mon Mar 10 2025

Numerous showers and perhaps isolated thunderstorms will persist this
morning. Strengthening low pressure will cross our area on this
morning, with gusty south-southwesterly winds during the morning,
shifting to westerly during the afternoon and then northwesterly
towards sunset. Gale conditions will be in place over offshore
waters tonight along with Small Craft Advisory conditions for
nearshore waters, with winds and seas diminishing Tuesday
afternoon and evening as low pressure accelerates towards Bermuda
and weak high pressure builds along the northern Gulf coast. High
pressure will then migrate across the Florida peninsula on Wednesday,
moving offshore by Wednesday night, with prevailing southerly
winds developing locally through Thursday.

Rip Currents: Rough surf conditions will result in a lower end
moderate risk at area beaches today as gusty offshore winds develop.
Diminishing winds and surf conditions should result in a low risk
at area beaches, with a longer period northeasterly swell arriving
towards midweek, which will increase the risk back to moderate.

Rip Currents: Rough surf conditions will result in a lower end
moderate risk at area beaches today as gusty offshore winds develop.
Diminishing winds and surf conditions should result in a low risk
at area beaches, with a longer period northeasterly swell arriving
towards midweek, which will increase the risk back to moderate.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  41  73  44 /  60  10   0   0
SSI  72  48  71  50 /  80  20   0   0
JAX  76  46  76  46 /  80  10   0   0
SGJ  75  48  72  49 /  80  10   0   0
GNV  72  46  75  44 /  60   0   0   0
OCF  72  46  75  46 /  60   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 6 PM this evening to 7 AM EDT Tuesday
     for AMZ450.

     Small Craft Advisory from 3 PM this afternoon to 10 AM EDT
     Tuesday for AMZ452-454.

     Small Craft Advisory until 5 PM EDT this afternoon for AMZ470-
     472-474.

     Gale Warning from 5 PM this afternoon to 10 AM EDT Tuesday for
     AMZ470-472-474.

&&

In the hours before

Special weather statement, Mar 10, 8:12 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
812 AM EDT Mon Mar 10 2025

FLZ035-136-236-101245-
Eastern Alachua FL-Western Alachua FL-Gilchrist FL-
812 AM EDT Mon Mar 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GILCHRIST AND
CENTRAL ALACHUA COUNTIES THROUGH 845 AM EDT...

At 812 AM EDT, Doppler radar was tracking a strong thunderstorm near
Archer, or 10 miles north of Bronson, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Newberry, University Of Florida, Alachua, Gainesville, Archer, Waldo,
Gainesville Airport, and La Crosse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2988 8236 2987 8233 2984 8228 2985 8224
      2984 8223 2985 8220 2984 8217 2982 8212
      2980 8212 2979 8211 2978 8211 2951 8255
      2954 8256 2954 8264 2956 8266 2956 8267
      2959 8270
TIME...MOT...LOC 1212Z 229DEG 52KT 2959 8258

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ENYEDI
Special weather statement, Mar 10, 8:25 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
825 AM EDT Mon Mar 10 2025

FLZ038-138-101300-
Coastal Flagler FL-Inland Flagler FL-
825 AM EDT Mon Mar 10 2025

...A STRONG THUNDERSTORM WILL IMPACT FLAGLER COUNTY THROUGH 900 AM
EDT...

At 825 AM EDT, Doppler radar was tracking a strong thunderstorm near
Andalusia, moving northeast at 55 mph.

HAZARD...Wind gusts around 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beverly Beach, Bunnell, Espanola, Flagler Beach, Palm Coast, and
Andalusia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2947 8108 2946 8112 2944 8111 2943 8111
      2932 8142 2940 8142 2939 8146 2940 8148
      2945 8149 2949 8152 2950 8152 2968 8115
TIME...MOT...LOC 1225Z 229DEG 49KT 2948 8141

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Mar 10, 8:32 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
832 AM EDT Mon Mar 10 2025

FLZ031-136-101300-
Eastern Alachua FL-Bradford FL-
832 AM EDT Mon Mar 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BRADFORD AND
NORTHEASTERN ALACHUA COUNTIES THROUGH 900 AM EDT...

At 831 AM EDT, Doppler radar was tracking a strong thunderstorm near
Gainesville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lawtey, Waldo, Hampton, Starke, Sampson, Gainesville, and Keystone
Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2976 8245 3011 8205 2984 8205 2967 8236
TIME...MOT...LOC 1231Z 229DEG 49KT 2977 8233

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ENYEDI
Special weather statement, Mar 10, 8:40 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
840 AM EDT Mon Mar 10 2025

FLZ033-125-133-101315-
Coastal St. Johns FL-Coastal Duval FL-Inland St. Johns FL-
840 AM EDT Mon Mar 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES THROUGH 915 AM EDT...

At 840 AM EDT, Doppler radar was tracking a strong thunderstorm near
World Golf Village, or 7 miles east of Green Cove Springs, moving
northeast at 55 mph.

HAZARD...Wind gusts around 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sawgrass, South Ponte Vedra, Nocatee, Durbin, Picolata, World Golf
Village, South Ponte Vedra Beach, Guana River State Park, and Palm
Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2989 8160 2992 8161 2996 8160 2998 8162
      3001 8167 3011 8152 3010 8151 3011 8151
      3023 8134 2999 8126
TIME...MOT...LOC 1240Z 229DEG 49KT 2999 8155

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ENYEDI
Special weather statement, Mar 10, 8:46 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
846 AM EDT Mon Mar 10 2025

FLZ031-132-232-101315-
Eastern Clay FL-Western Clay FL-Bradford FL-
846 AM EDT Mon Mar 10 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BRADFORD AND
CENTRAL CLAY COUNTIES THROUGH 915 AM EDT...

At 846 AM EDT, Doppler radar was tracking a strong thunderstorm near
Starke, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fleming Island, Orange Park, Penney Farms, Middleburg, Hampton,
Bellair-Meadowbrook Terrace, Camp Blanding, Asbury Lake, Doctors
Inlet, and Lakeside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2981 8209 2993 8220 3019 8176 3019 8168
      3017 8169 3014 8169 3012 8168 3008 8168
      3004 8169 3002 8168 3001 8167
TIME...MOT...LOC 1246Z 234DEG 51KT 2991 8207

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

ENYEDI
Special weather statement, Mar 10, 9:10 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
910 AM EDT Mon Mar 10 2025

FLZ038-138-101345-
Coastal Flagler FL-Inland Flagler FL-
910 AM EDT Mon Mar 10 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL FLAGLER COUNTY THROUGH
945 AM EDT...

At 910 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palm Coast to 8 miles south of Bunnell.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beverly Beach, Bunnell, Espanola, Flagler Beach, and Palm Coast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2946 8110 2946 8112 2943 8110 2941 8115
      2935 8115 2926 8142 2940 8142 2939 8146
      2944 8147 2961 8113 2952 8110
TIME...MOT...LOC 1310Z 242DEG 41KT 2953 8118 2935 8128

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 8:19 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton84 min
Mar 9, 9:03 PM EDTAreal Flood AdvisoryJAXSuwannee9 hr
Mar 9, 9:08 PM EDTAreal Flood AdvisoryJAXDuval, Nassau11 hr
Mar 9, 9:50 PM EDTAreal Flood AdvisoryJAXBaker, Bradford, Columbia, Suwannee, Union9 hr
Mar 9, 9:53 PM EDTSpecial Weather StatementJAXUnion37 min
Mar 9, 10:33 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union3 hr
Mar 9, 11:34 PM EDTSpecial Weather StatementJAXAlachua41 min
Mar 10, 12:19 AM EDTSpecial Weather StatementJAXAlachua26 min
Mar 10, 12:35 AM EDTAreal Flood AdvisoryJAXBaker, Columbia, Hamilton, Nassau, Suwannee7 hr
Mar 10, 12:41 AM EDTSpecial Weather StatementJAXClay34 min
Mar 10, 1:04 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee41 min
Mar 10, 1:31 AM EDTSpecial Weather StatementJAXBaker29 min
Mar 10, 1:53 AM EDTSpecial Weather StatementJAXColumbia, Suwannee37 min
Mar 10, 2:11 AM EDTSpecial Weather StatementJAXBaker49 min
Mar 10, 2:36 AM EDTSpecial Weather StatementJAXBaker, Columbia, Hamilton, Suwannee39 min
Mar 10, 3:36 AM EDTGale WarningJAX31 hr
Mar 10, 3:58 AM EDTAreal Flood AdvisoryJAXClay, Duval3 hr
Mar 10, 4:18 AM EDTSpecial Weather StatementJAXColumbia, Union42 min
Mar 10, 4:53 AM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia, Gilchrist, Suwannee, Union3 hr
Mar 10, 5:13 AM EDTSpecial Weather StatementJAXDuval2 min
Mar 10, 5:48 AM EDTSpecial Weather StatementJAXNassau42 min
Mar 10, 6:19 AM EDTSpecial Weather StatementJAXPutnam41 min
Mar 10, 6:58 AM EDTSpecial Weather StatementJAXMarion47 min
Mar 10, 7:00 AM EDTSpecial Weather StatementJAXPutnam, Saint Johns45 min
Mar 10, 7:33 AM EDTSevere Thunderstorm WarningJAXPutnam27 min
Mar 10, 7:36 AM EDTTornado WarningJAXPutnam24 min
Mar 10, 7:51 AM EDTSpecial Weather StatementJAXPutnam, Saint Johns54 min
Mar 10, 8:06 AM EDTSpecial Weather StatementJAXSaint Johns24 min
Mar 10, 8:08 AM EDTSpecial Marine WarningJAX97 min
Mar 10, 8:12 AM EDTSpecial Weather StatementJAXAlachua33 min
Mar 10, 8:21 AM EDTAreal Flood AdvisoryJAXSaint Johns114 min
Mar 10, 8:25 AM EDTSpecial Weather StatementJAXFlagler35 min
Mar 10, 8:32 AM EDTSpecial Weather StatementJAXAlachua, Bradford28 min
Mar 10, 8:40 AM EDTSpecial Weather StatementJAXSaint Johns35 min
Mar 10, 8:46 AM EDTSpecial Weather StatementJAXClay29 min
Mar 10, 9:16 AM EDTSpecial Weather StatementJAXDuval29 min
Mar 10, 9:21 AM EDTSpecial Marine WarningJAX54 min
Mar 10, 9:21 AM EDTSevere Thunderstorm WarningJAXDuval24 min
Mar 10, 9:27 AM EDTAreal Flood AdvisoryJAXDuval2 hr
Mar 10, 9:56 AM EDTSpecial Marine WarningJAX34 min
Mar 10, 10:17 AM EDTSpecial Marine WarningJAX28 min
Mar 10, 12:38 AM EDTSpecial Weather StatementJAXClinch, Echols52 min
Mar 10, 1:16 AM EDTSpecial Weather StatementJAXCharlton44 min
Mar 10, 2:54 AM EDTSpecial Weather StatementJAXClinch, Echols51 min
Mar 10, 3:38 AM EDTSpecial Weather StatementJAXAtkinson52 min
Mar 10, 4:29 AM EDTSpecial Weather StatementJAXAtkinson46 min
Mar 10, 4:45 AM EDTSpecial Weather StatementJAXAppling15 min

Nearby

Special Weather Statements in Florida, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.